# SDR RU3A20190503016

- Difficulty date: May 1, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N70
- Make and model: Beech 300BEECH
- Aircraft serial: FF5
- Aircraft time: 15,679 hours, 8,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP LOWER FORWARD SKIN CRACKED APPROXIMATELY 1.5 INCH IN LENGTH.
